# SDR AALA20110817TUL02

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 60,727 hours, 25,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1212 TO 1218 LONGERON 28 RIGHT, CORROSION ON WEB.  SPLICED IN A NEW SECTION PER SRM 51-30-02, 51-30-05 AND AARD 53-10-00-24.
